# SDR OMKR20064

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N66GS
- Make and model: Beech 65-A90
- Aircraft serial: LJ237
- Aircraft time: 11,099 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5012007378
- Condition: Cracked
- Location: Wing Spar
- Part time: 11,099 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 89-25-10, BOTH THE FOREWARD, LOWER, INBOARD, BATHTUB FITTINGS WERE FOUND WITH TWO EACH 1/4" CRACKS.  THE FEATHERED EDGE CRACKS EXTENDED INTO THE BOLT HOLE RADIUS, AND THE SLOT CRACKS EXTENDED UPWARD. BOTH FITTINGS WERE CRACKED VIRTUALLY THE SAME.  PARTS WERE REPLACED WITH NEW.
